# SDR SWAA2017051713820

- Difficulty date: May 5, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 38,736 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 727d-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT ZEE ANGLE CORRODED BETWEEN BS 727D TO 787, LBL 21.  R & R THE ZEE ANGLE IAW SRM.
